# SDR UALA2012092505440

- Difficulty date: September 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 61,968 hours, 23,149 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST CONE CRACKED 1.5 INCHES IN LENGTH ZONE-3 AT 9 O'CLOCK POSITION.  REPLACED EXHAUST CONE.
